Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

eenthusiast

Veteran Member
  • Total Reviews

    0
  • Content Count

    90
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About eenthusiast

  • Rank
    Junior Member
  1. Great! I hope it gets better for you soon and I have a good feeling very soon you are going to see a huge improvement and will be very happy with your choice.
  2. It's been a long while since I have been on these boards. I used to frequent them very often from August of 2007 to April of 2008, but then all the sudden was able to stop. This was because after my acne had cleared up I thought why should I come here-- I am free of this damned curse. Anyway, I was one of the people who suffered some bad acne-- my type of acne wasn't the scar leaving acne, but it was very easy to find all over my face and back. It was frustrating. I hated it, it was my firs
  3. I had a great course, my skin stopped breaking out a lot, I rarely get zits but I just recently took some medication and my skin broke out after it a bit by my nose. I now have what seems to be irritation that will not go away (usually my skin heals up very fast these days). I was wondering what is a good way to help ease redness under and around the nose/ above the lip areas, is applying direct cold a good way to? I do not have a lot of resources for products other than owning: Aquaphor, so
  4. eenthusiast

    Post Accutane

    I am now past Accutane and my skin is much better, however, just recently I got an unlucky strike and got a few red bumps and they are pretty annoying. Does anyone use on OTC topical after accutane that dries them out even faster than letting them sit while the Accutane still in your body works?
  5. My skin is great, I've been off tane for a bit now, however for some reason right by nostrils and to the side of them I have this redness/dryness. I lotion it all the time and use Aquaphor on it when I can. It wont' go away. Anyone have any idea? This is like.. the last sideeffect I have, besides very minorly dry lips. I get clear skin, thn all the sudden this happens. Drivin me nuts! Any product suggestions and where to get them on deleting redness and dryness that is persistent? It doe
  6. eenthusiast

    Day 79, week 12

    You're on around month 3? Month 3 was my breakthrough month. Between 3 and 4 my skin stopped breaking out a lot and only happened occasionally then turned into breaking out rarely.
  7. eenthusiast

    After accutane.

    I had a successful course, my skin got VERY clear and I am happy. This question is for others (if they still browse these forums), is it normal to STILL get very tiny zits every once in a while? I got like 3 of them, they are very small, but I can feel them if I did happen to rub my hands across my face. I Just want to know if that's normal because I can't see Accutane completely erasing all possible acne.
  8. eenthusiast

    peely skin

    Thanks Any certain products you use? I use Cetaphil but it tends to slow down as far as being effective for me.
  9. eenthusiast

    peely skin

    Well, I am done with tane and my skin is amazing. However, the skin just under my nose and around in (to the sides of the nostrils) and around my lips is still a bit peely and it DRIVES ME INSANE. I lotion often and I even tried putting Aquaphor on it to stop it, but it just wont. So during a day of classes by the later end of the day the peeling around my mouthcomes back and it is kind of... annoying. Any product suggestions to help get rid of the neverending peel?
  10. eenthusiast

    So I'm clear but..

    Alright, I am clear as day as far as my skin now. Accutane has pretty much been a miracle for me. For anyone who is losing hope and has only been on it for 2 months, keep your hopes higher. At 2 months, I was terrible. At 3 all the sudden I looked MUCh better, 4, doing amazingly better, like, if I get something it doesn't even inflame its just a small bump only I notice and it dries up nearly overnight. Sure every once in a while I'll get something small, but eventually it's all going to st
  11. I noticed symptoms are getting worse as far as my skin becoming flushed, red, and peely. My lips are really good now though, like, normal lips! But I am going to ask next monday for a lower dosage because even though it's my last month, these symptoms didn't occur when I was only on 40 rather than 80mg per day. If you feel you want a lower dosage I am sure your derm wouldn't mind, especially if you feel the lower dosage will reduce symptoms but you still get Accutane in your system.
  12. eenthusiast

    2 Questions

    Okay, so, lately everytime I take a dose of Accutane my skin gets really "soft" and peels off very easily. It's pretty annoying and drives me insane. I've been using Eucerin Aquaphor stuff on it and it's not doing a great job at getting rid of it. Does anyone have suggestions? And, although my skin is very clear lately, I am wondering, for those who may have had a successful post accutane experience, since it stays in your system, do you still get a zit here and there but it drys up and heal
  13. This is what I did, NeoSporin on them to help heal faster, and I also used Aquaphor on them to keep them from drying and cracking. I also had this when one day I rubbed my skin on my face so hard (it was peeling and I was trying to rub the peel off but I got carried away) so I rubbed off a layer of my good skin and it burned and was obnoxious. It went away for me over the course of about 4-5 days completely.
×